Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

What medications should be taken to lower BP caused due to long time use of testovirone injection ?

I AM FACING HIGH BLOOD PRESSURE BY USING LONG TIME TESTOVIRONE INJECTION AND GAINED MORE WEIGHT UP TO 88KG PLS ADVISE MEDICINE TO LOWER MY HIGH BLOOD PRESSURE. GENDER: MALE AGE: 45 YEARS
Asked On : Sun, 15 May 2011
Answers:  2 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  Anonymous's Response
I always believe in trying to Non PILL route first.
So http://www.naturalnews.com/029227_beet_juice_blood_pressure.html
would be a good start.

Pills never cure. They only suppress.
Beet Juice will never be researched much as they cannot be patented :-)
Answered: Mon, 16 May 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.Please speak to your doctor.What ever the case may be you need keep your blood pressure under control in tune of 140/90.Take low salt diet,do regular exercise to reduce weight.You should also check your other blood tests for kidney,lipid profile etc.before starting of medicine.bye.
Answered: Mon, 16 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor